MathSciNet Relay Station
MathSciNet bibliographic data
MR1978343 (2004h:37125) 37K65 (37K05 58B25 58D05)
Khesin, Boris; Misiołek, Gerard Euler equations on homogeneous spaces and Virasoro orbits. Adv. Math. 176 (2003), no. 1, 116–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement